# SDR SWAA2022022117937

- Difficulty date: July 12, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 42,030 hours, 24,898 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE WEIGHT CORRODED / REMOVED AND REPLACED RUDDER BALANCE WEIGHT PER SRM 51-60-07-0G-0;WITH REFERENCE TO SRM 55-40-02-1A-3.
